Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took i pill after having unprotected sex. Having bleeding and white discharge. Am I pregnant?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi....I had unprotected sex jus day after my periods ended...I had i-pill immediately within two hours...n after two days of having the pill I started bleeding which continued around 4 days......and after my bleeding stopped I started having white discharge I pregnant..??.... plss help me...I m really scared
Posted Fri, 29 Nov 2013 in General Health
Answered by Dr. Shanthi.E 52 minutes later
Brief Answer: no, you are not pregnant Detailed Answer: Hi XXXXXXX Please relax; you are not pregnant. I tell you this because you had sexual intercourse immediately the day after your periods. Also, you took Ipill within two hours of the act. This makes it impossible for you to get pregnant. The bleeding that you experienced is withdrawal bleeding due to ipill intake. And the white discharge can be regarded as just the excess of normal discharge. Please do not worry about this, and do not be scared. You are not pregnant. Wish you good health. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor